# SDR SCNA99756

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 616033054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK THE RIGHT AFT OVERWING EXIT DOOR SELF LUMINESCENT PULL SIGN FAILS BRIGHTNESS INSPECTION.  REPLACED THE RIGHT AFT OVERWING EXIT DOOR SELF LUMINESCENT PULL SIGN IAW B727 MM 335031.
